Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tst3r

redness from the regimen

ive been on the regimen a little over two weeks and my face is all red except for the lower eye area so it looks like ive been out wearing sun glasses. will this redness subside or will ur face always be red like this?

Share this post


Link to post
Share on other sites

How much BP are you using? Some redness is unavoidable, but if you're looking rather lobster-like, I would cut back on the amount of BP you're using now and wait a while before jumping back up.

Share this post


Link to post
Share on other sites
How much BP are you using? Some redness is unavoidable, but if you're looking rather lobster-like, I would cut back on the amount of BP you're using now and wait a while before jumping back up.

Share this post


Link to post
Share on other sites

Oh, you're already using an AHA lotion? That NHSFL stuff is strong, and definitely leaves you pretty red. I like it a lot, but it's not for regimen beginners. Hold off on that until your skin is well-adjusted to the full two pump dose of BP.

Share this post


Link to post
Share on other sites

Honestly where the hell are you guys getting the night version of NHSFL. I know I can get it on Amazon but it seriously does not exist in Massachusetts, I've tried every single store.

Share this post


Link to post
Share on other sites
Honestly where the hell are you guys getting the night version of NHSFL. I know I can get it on Amazon but it seriously does not exist in Massachusetts, I've tried every single store.

I've never seen it in any of my local stores. I've only ever seen it online. Don't know why.

Share this post


Link to post
Share on other sites
Honestly where the hell are you guys getting the night version of NHSFL. I know I can get it on Amazon but it seriously does not exist in Massachusetts, I've tried every single store.

I've never seen it in any of my local stores. I've only ever seen it online. Don't know why.

Share this post


Link to post
Share on other sites

Don't worry too much about the redness, it will soon go. I started the regimen a long while ago, and I was really red with dry skin for a while, I can't remember how long though, maybe 2-3 weeks. It all calmed down soon enough. I stopped the regimen a couple of weeks ago to see what would happen as I was clear. My acne started coming back really bad so I'm back on the bp. Because I haven't used it for 2 weeks, my skin has gone really red and dry/peely, but I'm sticking with it and not changing the regimen at all, because I know it will work, just like last time. You just have to persist with it and wait, changing the regimen will only result in you not having the desired results, or having to wait longer for them.

Share this post


Link to post
Share on other sites
Don't worry too much about the redness, it will soon go. I started the regimen a long while ago, and I was really red with dry skin for a while, I can't remember how long though, maybe 2-3 weeks. It all calmed down soon enough. I stopped the regimen a couple of weeks ago to see what would happen as I was clear. My acne started coming back really bad so I'm back on the bp. Because I haven't used it for 2 weeks, my skin has gone really red and dry/peely, but I'm sticking with it and not changing the regimen at all, because I know it will work, just like last time. You just have to persist with it and wait, changing the regimen will only result in you not having the desired results, or having to wait longer for them.

Share this post


Link to post
Share on other sites

Me too I look sunburn :D I will just tell people I caught the tiny bit of sunshine we had this easter (if anyone asks lol)

Share this post


Link to post
Share on other sites

the aha is causing some redness on mine atm :\

but ive only used it for 2 nights so i guess thats expected. i wish i had started on it sooner..maybe it wont be red anymore if i did..

Share this post


Link to post
Share on other sites
the aha is causing some redness on mine atm :\

but ive only used it for 2 nights so i guess thats expected. i wish i had started on it sooner..maybe it wont be red anymore if i did..

Share this post


Link to post
Share on other sites

really? darn i just put mine on tonight..getting ready for bed..tonights the third straight night..should I just keep going since Ive done it consecutively already. maybe tomorrow night just use my regular moisturizer? : \

Share this post


Link to post
Share on other sites

they instruct to use AHA every couple of days to start out with then every other day until ur skin gets use to it and finally use it every night. i would probably do it every other night for a while though

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×